MAUDE Adverse Event Report: COVIDIEN CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL

COVIDIEN CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL
Model Number 77100FD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"email address" should reflect: (b)(6).The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that a nurse stated that the tubing came out of the cassette on a saturday day shift and was dripping onto the floor.

Brand Name
CONNECT FEED STE 1000ML NS
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11806438
Report Number1282497-2021-10171
Device Sequence Number14383102
Product Code LZH
UDI-Device Identifier10884521190825
UDI-Public10884521190825
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77100FD
Device Catalogue Number77100FD
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/11/2021
Patient Sequence Number1